# SDR AALA2009012100187

- Difficulty date: January 21, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 34,759 hours
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Condition: Overheated
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NRT INFLIGHT - PASSENGER REPORTED POWER PORT OVERHEATING AND SMOKING AT SEAT 10B.  LANDED NRT WITHOUT INCIDENT.  NO BURNING EVIDENCE FOUND.  REPLACED POWER SUPPLY AND POWER PORT SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
